# SDR R61A201811051119

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 3,751 hours, 2,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011944
- Condition: Inoperative
- Location: Cabin
- Part time: 5,500 hours, 3,688 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHT INOP 5TH LIGHT BACK. R&R NR 3 POWER SUPPLY EMERGENCY LIGHT IAW AMM 33-50-01.
